MAUDE Adverse Event Report: MEDTRONIC MEXICO ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

MEDTRONIC MEXICO ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 990063-015
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the mapping catheter appeared to be kinked.The mapping catheter was replaced and was able to be inserted into the balloon catheter successfully.The case was completed with radiofrequency (rf).No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the mapping catheter, 990063-015 with lot number 217174720, was returned and analyzed.Visual inspection of the mapping catheter showed the device loop was ribbed and the introducer was out of the shaft and separated.All the electrodes were on the loop.In conclusion, the reported shaft kink was not confirmed through testing.The mapping catheter did not fail the returned product inspection due to a shaft kink.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACHIEVE MAPPING CATHETER - 15 MM
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8675322
Report Number9612164-2019-02215
Device Sequence Number19422987
Product Code DRF
UDI-Device Identifier00643169467378
UDI-Public00643169467378
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K102588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2021
Device Model Number990063-015
Device Catalogue Number990063-015
Device Lot Number217174720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1